# SDR CHQA20141121331

- Difficulty date: November 21, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 28,810 hours, 23,803 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,994 hours, 21,881 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Part number: 1SE1
- Condition: Faulty
- Location: Gust Lock
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE GUST LOCK LIGHT CAME ON IN CRUISE FLIGHT.  THE CREW DECLARED AN EMER & LANDED WITHOUT INCIDENT AT ITS INTENDED DESTINATION.  THE GUST LOCK SYS WAS DEFERRED.  THE DEFERRAL WAS CLEARED ON 11/22/2014 WHEN MX REPLACED MICRO SWITCH S0658.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
